I had laser hair removal treatment for my underarms over a year ago. Just recently I noticed hyperpigmentation in one armpit. Do you think this is from the laser treatment or something else? Is this permanent? Thank you,
Is This Hyperpigmentation a Cause of Laser Treatment?
Doctor Answers (1)
Not caused by laser
Since it has been a year since your laser treatment, the cause of the pigmentation is most certainly not the laser. Are there symptoms such as itching or burning? Is the skin thickened or scaly? I think that an evaluation by a Dermatologist would help to sort this out.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.